# SDR CALA2022060801472

- Difficulty date: June 4, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A300*
- Aircraft serial: 1432
- Aircraft time: 65,765 hours, 27,572 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Fuel Pnl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL REPORT SUBMITTED ON 6/04/22. PDA 3 FUEL CAP MISSING ON ARRIVAL PLACED ON CDL. INSTALLED NEW FUEL CAP AS REQUIRED.
